Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 184, NWS Nashville, TN

June 5, 2012Benton County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 5, 2012, 12:14 AM CDT for Benton County, Tennessee. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2012, 12:14 AM CDT (05:14 UTC)
Expired
Jun 5, 2012, 1:15 AM CDT
In force
61 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County Benton County, TN

What was reported inside it

TimeReportWhereRemark
Jun 5, 1:12 AM CDTTSTM WND DMG7 S Camden, TNA FEW TREES WERE BLOWN DOWN ACROSS ROADWAYS IN SOUTHERN BENTON COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 58 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 9:43 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
162 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1734 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

294 
WUUS54 KOHX 050514
SVROHX
TNC005-050615-
/O.NEW.KOHX.SV.W.0184.120605T0514Z-120605T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1214 AM CDT TUE JUN 5 2012

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BENTON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 115 AM CDT

* AT 1213 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR BIG SANDY...
  MOVING SOUTH AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CAMDEN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM TUESDAY
MORNING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3607 8822 3612 8821 3626 8809 3636 8810
      3637 8800 3628 8794 3609 8795 3603 8800
      3596 8802 3594 8796 3584 8796 3581 8797
      3581 8802 3585 8805 3583 8809 3585 8822
TIME...MOT...LOC 0515Z 005DEG 31KT 3629 8806

$$

FORECASTER:BOYD
1 follow-up statement
656 
WWUS54 KOHX 050530
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1230 AM CDT TUE JUN 5 2012

TNC005-050615-
/O.CON.KOHX.SV.W.0184.000000T0000Z-120605T0615Z/
BENTON TN-
1230 AM CDT TUE JUN 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BENTON COUNTY
UNTIL 115 AM CDT...

AT 1227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
SOUTHEAST OF SPRINGVILLE...OR 9 MILES NORTH OF CAMDEN...MOVING SOUTH
AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  CAMDEN.

LAT...LON 3607 8822 3612 8821 3626 8809 3636 8810
      3637 8800 3628 8794 3609 8795 3603 8800
      3596 8802 3594 8796 3584 8796 3581 8797
      3581 8802 3585 8805 3583 8809 3585 8822
TIME...MOT...LOC 0530Z 005DEG 31KT 3616 8807

$$

BOYD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 11:37 PM CDT, 37 minutes earlier.

Area forecast discussion, Jun 4, 11:37 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
1137 PM CDT MON JUN 4 2012

.UPDATE...FOR 06Z AVIATION DISCUSSION.
&&

.AVIATION...06Z AVIATION DISCUSSION.
EXPECT A PROGRESSION FROM MVFR/VFR CEILINGS TO PREDOMINATE VFR CEILINGS
BY 05/12Z-05/14Z...AS MCS AND AN ADDITIONAL AREA OF SHWRS/TSTMS ACROSS
ERN PORTIONS OF THE MID STATE CONTINUE TO MOVE SWD AND EVENTUALLY
DISSIPATE. WILL MENTION A TEMPO GROUP OF VRB WIND GUSTS TO 25KT
AT TAF LOCATIONS FROM 05/06Z THRU 05/07Z-05/08Z RESPECTIVELY. EXPECT
SFC RIDGING INFLUENCES TO BUILD INTO THE MID STATE AFTER 05/12Z-06/00Z
AS WEAK SFC FRONT IS PUSHED SWD. THIS WILL RESULT IN SKC CONDITIONS
AND LIGHT NRLY WINDS AT TAF SITES THRU 06/06Z.
&&

.PREV DISCUSSION.../ISSUED 1045 PM CDT MON JUN 4 2012/

MESOSCALE UPDATE...
LATEST SATELLITE IMAGERY SHOWING CLOUD TOPS ASSOCIATED WITH MCS
INCREASING IN SIZE AND COOLING AS SYSTEM BEGINS TO MOVE INTO NW
MIDDLE TN. BEST OVERALL INSTABILITY...AIRMASS MOISTURE...AND CAPE
VALUES ARE ALL ACROSS LOCATIONS APPROACHING THE TN RIVER VALLEY.
THIS IS ALSO THE AREA WITH THE BEST BULK SHEAR POTENTIAL. ALTHOUGH
OVERALL THESE VALUES HAVE LOWERED FROM THOSE EXPERIENCED EARLIER
THIS EVENING...ENOUGH INSTABILITY...SHEAR...AND AIRMASS MOISTURE
POTENTIAL REMAIN...WITH THE WEAK SFC FRONTAL BOUNDARY CONTINUING
TO REMAIN ACROSS NW PORTIONS OF THE MID STATE...TO SUPPORT SHWRS/TSTMS
THAT ARE MOVING INTO OUR AREA TO CONTINUE TO HAVE THE POTENTIAL OF
BEING STRONG TO ISOLATED SVR AS THIS UPPER LEVEL NWLY FLOW PATTERN
CONTINUES ACROSS THE MID STATE THRU THE OVERNIGHT HOURS.

PREV DISCUSSION.../ISSUED 1011 PM CDT MON JUN 4 2012/

UPDATE...
HAVE UPDATED THE SUITE OF FORECAST PRODUCTS FOR SEVERE
THUNDERSTORM WATCH NUMBER 357.

PREV DISCUSSION.../ISSUED 843 PM CDT MON JUN 4 2012/

MESOSCALE UPDATE...
FULL 00Z KOHX SOUNDING PROFILE AND SOUNDING PARAMETERS SHOWING WEAK
CAP JUST OFF THE SFC WITH A RELATIVELY DRY AIRMASS UP TO 600 MB...WITH
SIGNIFICANT DRYING THEREAFTER. VERY UNIDIRECTIONAL WEAK NWLY FLOW
THRU 700MB AND MARGINAL INSTABILITY AND CAPE PROFILES. AS EXPECTED
WITH DIURNAL INFLUENCES WEAKENING...MARGINAL SFC BASED INSTABILITY
EXCEPT FOR LOCATIONS FAR SW ALSO DISSIPATING. FAR SW LOCATIONS NEAR
THE TN/AL BORDER ALSO BEST LOCATIONS FOR CAPE VALUES APPROACHING
2000 J/KG PER LATEST LAPS DATA. ISO TO SCT SHWRS/TSTMS FINALLY
DEVELOPING ACROSS LOCATIONS TO OUR N AND NW...AND TO OUR NW IS
WHERE THE STRONGEST ACTIVITY IS CURRENTLY OCCURRING. WEAK SFC
BOUNDARY HAS MOVED FROM THE NE SLOWLY SWD ACROSS THE MID STATE TO
NEAR A CLARKSVILLE TO SPENCER LINE. LATEST SATELLITE IR IMAGERY
SHOWING A WEAK OUTFLOW BOUNDARY MOVING INTO NRN PORTIONS OF THE
MID STATE. SHORT RANGE MODEL RUNS CONTINUE TO SHOW THE POTENTIAL
FOR SHWRS/TSTMS TO MOVE FROM SRN KY INTO N CNTRL MID TN BETWEEN
02Z AND 03Z. MAIN AREA OF MCS DEVELOPMENT SEEMS TO HAVE SHIFTED A
LITTLE FURTHER W ACROSS THE SRN IL...E MO...AND WRN KY THAN
PREVIOUS MODEL RUNS HAVE SUGGESTED. LOOKS LIKE BULK OF MCS
ACTIVITY THAT COULD EVENTUALLY MOVE INTO TN IS ALSO POSSIBLY
SHIFTING FURTHER W...W OF THE TN RIVER.

PREV DISCUSSION.../ISSUED 640 PM CDT MON JUN 4 2012/

MESOSCALE UPDATE...
LATEST LAPS/MSAS SFC DATA SHOWING A WEAK FRONTAL BOUNDARY ACROSS
SWRN KY STRETCHING SEWD ACROSS NRN PORTIONS OF THE CUMBERLAND
PLATEAU WITH A WIND SHIFT BOUNDARY WELL TO OUR S ACROSS CNTRL MS
AND AL. BEST OVERALL SFC BASED INSTABILITY...CAPE VALUES AROUND
2000 J/KG...AND DEWPOINTS IN THE MID TO UPPER 60S REMAINS ACROSS
LOCATIONS NEAR THE TN/AL BORDER...S OF THE COUNTIES IN SVR TSTMS
WATCH 353...BUT MODERATE VALUES OF BOTH REMAIN ACROSS THE WATCH
AREA. LAPS SOUNDING PROFILES AROUND THE NASHVILLE METRO AREA ALSO
SHOWING A CONTINUATION OF A WEAK CAP. THIS IS ALSO ECHOED IN
PRELIMINARY DATA FROM THE 00Z KOHX SOUNDING AND SOUNDING PROFILE
WHICH IS ALSO SHOWING A VERY UNIDIRECTIONAL RATHER LIGHT NWLY
FLOW REGIME.

VSBY SAT IMAGERY SHOWING AN OUTFLOW BOUNDARY MOVING INTO WRN KY
FROM SRN IL...BUT REGIONAL RADAR NOT SHOWING ANY SIGNIFICANT
DEVELOPMENT ALONG IT. DEWPOINT DEPRESSIONS AVERAGING 15 TO 20
DEGREES ON THE WHOLE...WITH DEWPOINTS GENERALLY IN THE LOWER TO
MID 60S ACROSS THE WATCH AREA. HOWEVER...CONSENSUS OF THE SHORT
TERM MODEL RUNS...INCLUDING THE LATEST FULL RUN OF THE HIGH
RESOLUTION RAPID REFRESH...CONTINUING TO SHOWING THE BULK OF THE
DEVELOPMENT OF SHWRS/TSTMS ACROSS SRN KY INTO NRN MIDDLE TN
BETWEEN 00Z- 01Z...WITH THE PREVAILING NWLY FLOW PATTERN ALOFT
CONTINUING THRU THIS TIME FRAME ALSO.

PREV DISCUSSION.../ISSUED 404 PM CDT MON JUN 4 2012/

DISCUSSION...
LATEST LAPS DATA STILL SHOWING THE CAP REMAINING BUT SLOWLY
WEAKENING AS WE WARM THIS AFTERNOON. DYNAMICS ARE MINIMAL CURRENTLY
BUT THE FRONTAL BOUNDARY ACROSS OUR AREA IS WORKING NORTHWARD
NOW.

AN AREA OF MOISTURE TO OUR NORTH IS PRODUCING SHOWERS FROM CENTRAL
IL SE THROUGH CENTRAL AND EASTERN KY. THIS AREA OF MOISTURE
ENHANCEMENT WILL MOVE SOUTHWARD AND WILL MOVE ACROSS TN TONIGHT.
THUS...WILL INCLUDE 50-60 POPS FOR TONIGHT. STILL LOOKS AS THOUGH
SOME STORMS COULD BE SEVERE ACROSS NORTHWESTERN AREAS. IN
FACT...TSTM WATCH IS IN EFFECT FOR NORTHWEST ZONES THROUGH 10 PM
THIS EVENING. OTW...THE ACTIVITY TONIGHT SHOULD END BY SUNRISE ACROSS
OUR SOUTHERN AND EASTERN MOST AREAS.

THE WEATHER PATTERN THEREAFTER WILL TAKE A TURN TOWARD AN EXTENDED
DRY PERIOD. NW FLOW REMAINS BUT DRY CONDITIONS UPSTREAM WILL
PREVAIL. AND...BY THE WEEKEND HIGHER PRESSURE IN THE UPPER
ATMOSPHERE WILL BUILD ACROSS TX AND HEAD OUR WAY. SOME MOISTURE WILL
ATTEMPT TO UNDERCUT THE RIDGE BY SUNDAY AND MONDAY.
HOWEVER...CONVECTION CHANCES ARE IFFY AND I WILL LEAVE THOSE CHANCES
OUT OF THE FCST FOR NOW.

FOR THE NEAR TERMS TEMPS...THE DRY NW FLOW ALOFT WILL EQUATE TO COOL
OVERNIGHTS FOR EARLY JUNE. THE TUESDAY NIGHT AND WEDNESDAY NIGHT
LOWS WILL BE IN THE 50S FOR MOST AREAS AS THE SFC HIGH IS IN CLOSE
PROXIMITY. AGAINST THE MAV GUIDANCE...MY TEMPS WONT DIFFER MUCH.

FOR THE EXT TEMPS...WARMING TREND TO TAKE PLACE AS THE UPPER HIGH
BUILDS IN. BY THE WEEKEND...TEMPS WILL RETURN TO LEVELS THAT WILL
RUN ABOUT 3-5 DEGREES ABOVE NORMAL. WILL GO ABOVE THE MEX GUIDANCE
BY A DEGREE OR TWO AS THE LONG TERM NUMERIC DRIFTS TOWARD CLIMO.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31
Hazardous weather outlook, Jun 4, 5:07 AM CDT, 19 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
507 AM CDT MON JUN 4 2012

TNZ005>011-022>034-056>066-075-077>080-093>095-051015-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
507 AM CDT MON JUN 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR WESTERN MIDDLE
TENNESSEE...GENERALLY ALONG AND WEST OF THE I-24 CORRIDOR.

A WARM FRONT SITUATED NEAR THE I-24 CORRIDOR WILL PROVIDE THE
FOCUS FOR ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS...WHICH
ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON INTO THIS EVENING.
DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN SEVERE WEATHER
IMPACTS...ALTHOUGH LOCALLY HEAVY RAINFALL AND MINOR FLOODING ARE
ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED TODAY AND
TONIGHT.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

55

In the hours before

Special weather statement, Jun 4, 9:44 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
944 PM CDT MON JUN 4 2012

TNZ010-011-031-033-034-050330-
CLAY-FENTRESS-JACKSON-OVERTON-PICKETT-
944 PM CDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR CLAY...FENTRESS...JACKSON...
OVERTON AND PICKETT COUNTIES...

AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TOMPKINSVILLE...OR 12 MILES NORTHWEST OF
CELINA...MOVING SOUTHEAST AT 40 MPH.

PEOPLE IN CLAY...NORTHEASTERN JACKSON...NORTHWESTERN FENTRESS...
OVERTON AND PICKETT COUNTIES...INCLUDING THE CITY OF CELINA...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3661 8479 3658 8476 3623 8533 3662 8577
      3663 8507

13
Special weather statement, Jun 4, 10:46 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1046 PM CDT MON JUN 4 2012

TNZ032-065-066-050415-
CUMBERLAND-PUTNAM-WHITE-
1046 PM CDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR CUMBERLAND...PUTNAM AND WHITE
COUNTIES...

AT 1044 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ALGOOD...OR 5 MILES EAST OF COOKEVILLE...
MOVING SOUTHEAST AT 35 MPH.

PEOPLE IN NORTHEASTERN WHITE...SOUTHEASTERN PUTNAM AND WESTERN
CUMBERLAND COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3593 8509 3593 8550 3619 8555 3618 8526

13
Local storm report, Jun 4, 11:08 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1108 PM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 PM     TSTM WND DMG     1 SE ALGOOD             36.19N 85.43W
06/04/2012                   PUTNAM             TN   PUBLIC

            PUBLIC REPORT OF TREES DOWN NEAR WHITE PLAINS GOLF COURSE
            ON PLANTATION CIRCLE. ONE TREE DOWN ON POWER LINES. POWER
            OUTAGE REPORTED IN ALGOOD.

&&

TBOUCHER
Special weather statement, Jun 5, 12:05 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1205 AM CDT TUE JUN 5 2012

TNZ005-022>024-050600-
BENTON-HOUSTON-HUMPHREYS-STEWART-
1205 AM CDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...HOUSTON...HUMPHREYS AND
STEWART COUNTIES...

AT 1203 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SPRINGVILLE...OR 13 MILES EAST OF PARIS...
MOVING SOUTHEAST AT 35 MPH.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3612 8822 3626 8809 3636 8810 3637 8801
      3639 8802 3642 8788 3582 8783 3580 8785
      3584 8792 3584 8796 3581 8797 3581 8802
      3585 8805 3583 8809 3584 8821

BOYD

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 9:44 PM CDTSpecial Weather StatementOHXClay, Overton, Pickett46 min
Jun 4, 10:01 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Overton, Putnam44 min
Jun 4, 10:46 PM CDTSpecial Weather StatementOHXPutnam29 min
Jun 5, 12:05 AM CDTSpecial Weather StatementOHXBenton55 min
Jun 5, 1:08 AM CDTSpecial Weather StatementOHXBenton, Humphreys, Lewis, Perry52 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.